Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 15, NWS Tulsa, OK

February 17, 20094 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 17, 2009, 10:37 PM CST for 4 counties in Arkansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 17, 2009, 10:37 PM CST (04:37 UTC)
Expired
Feb 17, 2009, 11:30 PM CST
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 110 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 472 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
472 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 180437
SVRTSA
ARC007-015-087-143-180530-
/O.NEW.KTSA.SV.W.0015.090218T0437Z-090218T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CST TUE FEB 17 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  MADISON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1130 PM CST

* AT 1035 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM EUREKA SPRINGS TO 7 MILES SOUTHWEST OF WAR EAGLE TO
  9 MILES NORTHWEST OF STRICKLER...MOVING EAST AT 60 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FAYETTEVILLE...STRICKLER...GRANDVIEW...GREENLAND...CLIFTY...
  BERRYVILLE...URBANETTE...BLACKBURN...WEST FORK...HINDSVILLE...OAK
  GROVE...ELKINS...WINSLOW...FORUM...BRENTWOOD...GREEN FOREST...
  WESLEY...RULE...HUNTSVILLE...MARBLE...RUDD...JAPTON...ALPENA...
  CARROLLTON...AURORA...SAINT PAUL...OSAGE...WITTER...KINGSTON...
  PETTIGREW AND BOSTON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3581 9351 3578 9450
      3584 9450 3650 9369 3649 9329 3613 9328
TIME...MOT...LOC 0437Z 268DEG 54KT 3637 9369 3619 9399
          3589 9441

$$
4 follow-up statements
000 
WWUS54 KTSA 180449
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1049 PM CST TUE FEB 17 2009

ARC007-180459-
/O.CAN.KTSA.SV.W.0015.000000T0000Z-090218T0530Z/
BENTON AR-
1049 PM CST TUE FEB 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON COUNTY IS
CANCELLED...

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3581 9351 3584 9423
      3590 9429 3650 9350 3649 9329 3613 9328
TIME...MOT...LOC 0449Z 268DEG 54KT 3637 9346 3627 9368
          3589 9419

$$

ARC015-087-143-180530-
/O.CON.KTSA.SV.W.0015.000000T0000Z-090218T0530Z/
WASHINGTON AR-CARROLL AR-MADISON AR-
1049 PM CST TUE FEB 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR MADISON...CARROLL AND SOUTHEASTERN WASHINGTON COUNTIES...

AT 1048 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREEN FOREST TO ROCKHOUSE TO WOOLSEY...MOVING EAST AT
60 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OAK GROVE...
WOOLSEY...TUTTLE...ELKINS...SULPHUR CITY...BRENTWOOD...WESLEY...
HICKS...FORUM...GREEN FOREST...CABANAL...WYOLA...ARNETT...DENVER...
ALABAM...DURHAM...HUNTSVILLE...GEORGETOWN...METALTON...HARMONY...
COIN...RULE...CROSSES...RUDD...MARBLE...DELANEY...PATRICK...CONNOR...
JAPTON...ALPENA...DRYFORK...AURORA...OSAGE...CARROLLTON...SAINT
PAUL...WITTER...KINGSTON...DELMAR...BOSTON...WEATHERS AND RED STAR.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3581 9351 3584 9423
      3590 9429 3650 9350 3649 9329 3613 9328
TIME...MOT...LOC 0449Z 268DEG 54KT 3637 9346 3627 9368
          3589 9419

$$
000 
WWUS54 KTSA 180502
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CST TUE FEB 17 2009

ARC143-180512-
/O.CAN.KTSA.SV.W.0015.000000T0000Z-090218T0530Z/
WASHINGTON AR-
1102 PM CST TUE FEB 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3586 9351 3592 9394
      3598 9394 3649 9330 3613 9328
TIME...MOT...LOC 0502Z 268DEG 54KT 3631 9341 3619 9359
          3595 9390

$$

ARC015-087-180530-
/O.CON.KTSA.SV.W.0015.000000T0000Z-090218T0530Z/
CARROLL AR-MADISON AR-
1102 PM CST TUE FEB 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR CENTRAL MADISON AND SOUTHEASTERN CARROLL COUNTIES...

AT 1101 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREEN FOREST TO MARBLE TO 6 MILES SOUTHWEST OF
GEORGETOWN...MOVING EAST AT 60 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CONNOR...
MARBLE...COIN...RUDD...DENVER...JAPTON...AURORA...ALPENA...
CARROLLTON...DRYFORK...OSAGE...WITTER...KINGSTON...DELMAR...RED STAR
AND WEATHERS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3586 9351 3592 9394
      3598 9394 3649 9330 3613 9328
TIME...MOT...LOC 0502Z 268DEG 54KT 3631 9341 3619 9359
          3595 9390

$$
000 
WWUS54 KTSA 180519
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CST TUE FEB 17 2009

ARC015-180530-
/O.CAN.KTSA.SV.W.0015.000000T0000Z-090218T0530Z/
CARROLL AR-
1120 PM CST TUE FEB 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY IS
CANCELLED...

LAT...LON 3592 9365 3606 9364 3608 9343 3601 9343
      3597 9344 3595 9348
TIME...MOT...LOC 0520Z 262DEG 56KT 3599 9356

$$

ARC087-180530-
/O.CON.KTSA.SV.W.0015.000000T0000Z-090218T0530Z/
MADISON AR-
1120 PM CST TUE FEB 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR EASTERN MADISON COUNTY...

AT 1118 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WEATHERS...MOVING
EAST AT 65 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEATHERS AND
KINGSTON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3592 9365 3606 9364 3608 9343 3601 9343
      3597 9344 3595 9348
TIME...MOT...LOC 0520Z 262DEG 56KT 3599 9356

$$
000 
WWUS54 KTSA 180528
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1128 PM CST TUE FEB 17 2009

ARC087-180539-
/O.EXP.KTSA.SV.W.0015.000000T0000Z-090218T0530Z/
MADISON AR-
1129 PM CST TUE FEB 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY EXPIRES
AT 1130 PM CST...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3592 9365 3606 9364 3608 9343 3601 9343
      3597 9344 3595 9348
TIME...MOT...LOC 0529Z 262DEG 56KT 3601 9339

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 17, 9:39 PM CST, 58 minutes earlier.

Area forecast discussion, Feb 17, 9:39 PM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
939 PM CST TUE FEB 17 2009

.DISCUSSION...
SHOWERS  THUNDER DEVELOPING IN & UNDER FAVORABLE
UPPER JET AREA. CURRENT LINE FROM MAYES - BENTON
COUNTIES.  NICKEL HAIL COVERING THE GROUND MAYES
COUNTY AT 930. STORMS RACING EAST AROUND 60 MPH.
EXPECT STORMS  TO BE WELL EAST OF MKO-GMJ BEFORE
MIDNIGHT.   ADJUSTED OVERNIGHT MINS UP SOUTHEAST
AND DOWN NORTHWEST.  ALSO CHANGES DEW POINTS SKY
WIND GRIDS OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   44  61  29  53 /  10  10   0  10
FSM   48  64  31  50 /  40  10  10  10
MLC   51  65  28  53 /  20  10   0  10
BVO   40  58  26  50 /  10  10   0  10
FYV   45  57  23  45 /  30  10   0  10
BYV   44  53  25  44 /  30  10  10  10
MKO   48  60  27  50 /  20  10   0  10
MIO   42  54  25  47 /  10  10   0  10
F10   48  61  27  51 /  10  10   0  10
HHW   55  71  34  56 /  40  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Feb 17, 9:30 PM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
930 PM CST TUE FEB 17 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
930 PM CST TUE FEB 17 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...PARTS OF NORTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
ISOLATED SEVERE THUNDERSTORMS HAVE DEVELOP ACROSS PORTIONS OF
EAST CENTRAL OKLAHOMA THIS EVENING. ISOLATED STRONG TO SEVERE
THUNDERSTORMS WILL BE LIKELY INTO THE OVERNIGHT HOURS ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THESE STORMS
WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS. THE THUNDERSTORM
ACTIVITY IS EXPECTED TO SHIFT EAST OF THE REGION LATE TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
FAIRLY QUIET WEATHER IS EXPECTED TO PREVAIL THROUGH THE REMAINDER OF
THE WEEK...WITH SLIGHTLY BELOW NORMAL TEMPERATURES OVER THE WEEKEND.
HOWEVER...THERE WILL BE A SMALL CHANCE OF LIGHT RAIN OR LIGHT SNOW
IN NORTHWEST ARKANSAS LATE FRIDAY NIGHT WITH THE ARRIVAL OF A COOL
FRONT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Feb 17, 9:18 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CST TUE FEB 17 2009

OKZ062-063-068-180345-
CHEROKEE OK-DELAWARE OK-MAYES OK-
918 PM CST TUE FEB 17 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE AND SOUTHERN MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

AT 918 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF CHOUTEAU...MOVING EAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...MURPHY...
CHOUTEAU...LOCUST GROVE AND ROSE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3632 9486 3616 9481 3610 9544 3621 9544
TIME...MOT...LOC 0318Z 261DEG 56KT 3617 9539
Local storm report, Feb 17, 9:39 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CST TUE FEB 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             4 SSE PRYOR             36.25N 95.29W
02/17/2009  E0.88 INCH       MAYES              OK   BROADCAST MEDIA

            NICKEL SIZED HAIL COVERING THE GOLF COURSE SOUTHEAST OF
            PRYOR.

&&

PBS
Local storm report, Feb 17, 10:10 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST TUE FEB 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     COLCORD                 36.26N 94.69W
02/17/2009  E65 MPH          DELAWARE           OK   EMERGENCY MNGR

&&

RBD
Special weather statement, Feb 17, 10:10 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST TUE FEB 17 2009

ARZ010-OKZ068-069-180445-
ADAIR OK-CHEROKEE OK-WASHINGTON AR-
1010 PM CST TUE FEB 17 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     CENTRAL ADAIR

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE

AT 1010 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ELDON...MOVING EAST AT 65 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BARON...CHRISTIE...PROCTOR...WESTVILLE...
ELDON...WALNUT GROVE...HARMON...FAYETTEVILLE...LINCOLN...PRAIRIE
GROVE...FARMINGTON...SUMMERS...GREENLAND...RHEA...VINEY GROVE...
CINCINNATI...WEDINGTON...SAVOY...WHEELER...JOHNSON AND TONTITOWN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3582 9489 3599 9495 3611 9449 3610 9440
      3614 9439 3620 9416 3598 9409
TIME...MOT...LOC 0410Z 254DEG 56KT 3593 9481
Local storm report, Feb 17, 10:19 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CST TUE FEB 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             FAIRMOUNT               36.23N 94.45W
02/17/2009  E0.88 INCH       BENTON             AR   LAW ENFORCEMENT

&&
Special weather statement, Feb 17, 10:23 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CST TUE FEB 17 2009

ARZ001-010-011-OKZ069-180530-
ADAIR OK-BENTON AR-MADISON AR-WASHINGTON AR-
1023 PM CST TUE FEB 17 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...SOUTHERN BENTON AND WESTERN MADISON

IN NORTHEAST OKLAHOMA
     CENTRAL ADAIR

AT 1023 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF HARMON TO 7 MILES WEST OF
MARIETTA...MOVING EAST AT 55 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3577 9369 3579 9480 3583 9480 3623 9437
      3627 9370
TIME...MOT...LOC 0423Z 273DEG 50KT 3619 9429 3583 9474

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 9:37 PM CSTSevere Thunderstorm WarningTSABenton68 min
Feb 17, 10:10 PM CSTSpecial Weather StatementTSAWashington35 min
Feb 17, 10:23 PM CSTSpecial Weather StatementTSAMadison, Washington67 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.